# SDR SWAA2022080939003

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER DAMAGED AT ENTRY (L1) DOOR WINDSCREEN LOWER SIDE. / [01] REPLACED L1 DOOR WINDSCREEN LOWER FWD LIGHT COVER IN REFERENCE TO AMM  33-51-01-960-802 SUBTASK 33-51-01-010-001 STEP (5) (A) AND SUBTASK 33-51-01-410-004.;[02] VERIFIED 1
